Allami Benyaiche, Salma Ghiate
Thinness and non-tangential limit associated to coupled PDE

Comment.Math.Univ.Carolin. 54,1 (2013) 41-51.

Abstract:In this paper, we study the reduit, the thinness and the non-tangential limit associated to a harmonic structure given by coupled partial differential equations. In particular, we obtain such results for biharmonic equation (i.e.\ $\triangle^{2}\varphi= 0$) and equations of $\triangle^{2}\varphi= \varphi$ type.

Keywords: thinness, non-tangential limit, Martin boundary, biharmonic functions, coupled partial differential equations
AMS Subject Classification: 31C35 31B30 31B10 60J50